# SDR DXTA200501018

- Difficulty date: October 11, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N787QS
- Make and model: Cessna 650
- Aircraft serial: 6507087
- Aircraft time: 5,506 hours, 4,119 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Control Panel
- Part number: 4026206974
- Part serial: 99076001
- Condition: Hot
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNT WIRING SMELL WAS NOTICED AFTER ENGINE SHUTDOWN. HEADING AD SELECTION CONTROL PANEL WAS EXTREMELY HOT SO COMPLETE SHUTDOWN WAS INITIATED. - TROUBLESHOT TO BAD REMOTE INSTRUMENT CONTROLLER, REPLACED BAD R.I.C. IAJ CE 650MM CH 34-21-00 + OPS CHECK GOOD.
